# SDR IPXA2016012898565

- Difficulty date: January 15, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 28,280 hours, 4,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0616550
- Condition: Dented
- Location: Bs 2108
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON THE INTERCOSTAL,  AT BS 2108, LBL 7.625.  REPAIR IAW SRID 4-3124562467, AND EO B747-5310-59635-A.
